RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 283, Number 2, Pages 290–293 (Mi dan9070)  

MATHEMATICS

The structure of regularizing principles of optimality

D. A. Molodtsov

Computing Centre, USSR Academy of Sciences, Moscow

Full text: PDF file (538 kB)

Bibliographic databases:
UDC: 519.816
Presented: А. А. Дородницын
Received: 01.06.1984

Citation: D. A. Molodtsov, “The structure of regularizing principles of optimality”, Dokl. Akad. Nauk SSSR, 283:2 (1985), 290–293

Citation in format AMSBIB
\Bibitem{Mol85}
\by D.~A.~Molodtsov
\paper The structure of regularizing principles of optimality
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 283
\issue 2
\pages 290--293
\mathnet{http://mi.mathnet.ru/dan9070}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=804119}
\zmath{https://zbmath.org/?q=an:0598.90061}


Linking options:
  • http://mi.mathnet.ru/eng/dan9070
  • http://mi.mathnet.ru/eng/dan/v283/i2/p290

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:12
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020